# SDR JJBA20160218008

- Difficulty date: February 18, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 34,794 hours, 38,178 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYPE 1 EMER EXIT DOOR HANDLE BROKEN.  R & R TYPE 1 EMER DOOR ASSIST HANDLE.
